Articles with primary mathematical subject classification: 37E05

Axiom A maps are dense in the space of unimodal maps in the $C^k$ topology

Pages 1-43 by Oleg S. Kozlovski | From volume 157-1

Solenoidal attractors with bounded combinatorics are shy

Pages 1-79 by Daniel Smania | From volume 191-1

Toward a theory of rank one attractors

Pages 349-480 by Qiudong Wang, Lai-Sang Young | From volume 167-2

The group of boundary fixing homeomorphisms of the disc is not left-orderable

Pages 657-661 by James Hyde | From volume 190-2

Hausdorff dimension of the set of nonergodic directions (with an Appendix by M. Boshernitzan)

Pages 661-678 by Yitwah Cheung, Michael Boshernitzan | From volume 158-2

Metric attractors for smooth unimodal maps

Pages 725-740 by Jacek Graczyk, Duncan Sands, Grzegorz Świątek | From volume 159-2

Statistical properties of unimodal maps: the quadratic family

Pages 831-881 by Artur Ávila, Carlos Gustavo Moreira | From volume 161-2